# SDR UIEA2021052901206

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 88,577 hours, 13,817 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41809104
- Part serial: 9308146
- Condition: Malfunctioned
- Location: Rt Oil Pressure
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG OIL PRESSURE INDICATION AMBER FLUCTUATION BETWEEN 1315 PSI TAXING IN TO PARKING. ALL OTHER INDICATIONS NORMAL ON R ENG.( R/R RH ENG OIL PRESSURE TRANSMITTER IAW AMM 79-32-01. PERFORMED ENGINE IDLE RUN IAW AMM 71-00-00 OPS CHECK GOOD, LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS MOMENT. )
